# SDR 9702031232

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SWD230600203
- Condition: Low Pressure
- Location: Door 3r
- Part time: 997 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND DOOR 3R SLIDE LOW, PRESSURE LIGHT ILLUMINATED.  REPLACED DOOR 3R SLIDE.  PART TOTAL CYCLES, 196.
